# SDR CA140610003

- Difficulty date: June 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,737 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Loose
- Location: Spoiler Actuator
- Part time: 62,529 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION OF A HYD LEAK, MAINTENANCE PERSONNEL NOTICED THAT THE MOUNTING BRACKET FOR THE RT INBD ROLL SPOILER ACTUATOR WAS LOOSE.  FURTHER INVESTIGATION FOUND NO DAMAGE TO THE BRACKET BUT THAT THE FASTENERS WERE COMING LOOSE.  THE BRACKET WAS REMOVED AND INSPECTED AND REINSTALLED WITH NEW FASTENERS. ACFT TSN 62529, CSN 68392.
